# SDR COMA9610122

- Difficulty date: March 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159A
- Make and model: Emb EMB-120RT
- Aircraft serial: 120159
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001005
- Condition: Malfunction
- Location: Lt Te Flap
- Part time: 6,698 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP DISAGREEMENT WARNING.  INBD FLAPS INDICATE 5 DEGREES DOWN WHEN SELECTED UP.  REPLACED THE LT INBD FLAP ACTUATOR. PART TOTAL CYCLES, 7,272.
